Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Can long term use of halcion cause lack of coordination and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.
Posted Wed, 22 Jan 2014 in Mental Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Yes Detailed Answer: Hello, It is not advisable to take Triazolam ( halcion) for long treatment of insomnia as it can cause temporary short-term memory loss and co-ordination problems. Further it cause severe withdrawal problems. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor